# SDR MWEA030336

- Difficulty date: August 27, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 50,586 hours, 17,601 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 59366931
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN THE FILLER FLOOR PANEL LOCATED BETWEEN NR 2 AND NR 3 SEAT TRACK HAS CORROSION LOCATED BETWEEN STATION 1250-1309.  FABRICATED AND INSTALLED FILLER FLOOR PANEL.
